# SDR TAOA059707

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Indicator
- Part number: 18129932
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS/LGA - FLT 6001 - RETURN TO BOSTON.  ON FLAP RETRACTION, THE INBOARD FLAPS STOPPED AT TWO DEGREES AND LOCKED OUT.  REMOVED AND REPLACED INBOARD FLAP INDICATOR, OPERATED FLAPS, ALL INDICATIONS NORMAL IAW 27-52-21.
